# SDR DALA2023060704655

- Difficulty date: January 10, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 71,396 hours, 26,949 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Cover
- Part number: 277A61132
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND #1 MAIN OUTBOARD WHEEL HUBCAP CENTER COVER MISSING. INSTALLED NEW HUBCAP ASSY WITH COVER PER B737 AMM 32-45
